Hey Everyone - Not quite sure where to post this one...but since most of my problems are pit problems, it seems to fit OK here. So I'm not a very big drinker but socially, I'll have a drink a two, and it's been that way for a few years or so. I've always been a little bit of a lightweight, I get a buzz pretty easily and I figured it was because I was on a lot of medications but I was always careful. Up until about a week ago I was on Hydrocortizone, Levoxyl, Humatrope, Enpresse (a Birth Control), and Topamax. Now last week I saw a new neuro for some seizure medicine complications and he is going to wean me off the Topamax and slowly put me on Lamictal, which I have begun, I am only on 25mg right now. Today I had a very small amount of alcohol, a mixed rum beverage, which I mixed myself, and I felt absolutley awful. My face turned bright red, I felt very flushed, and I felt out of sorts after drinking it. I never got that "joyous" buzz, lol, just skipped right to feeling tired and really irritable, I was very spacey. I have yet to find any information that Lamictal and alcohol should not be mixed. I was wondering if anyone had a similar experience or any thoughts. It seems probable that the fact that I'm on so many medications...I should just stay away from alcohol, but I guess I'm just looking for the answer behind it and why it started this time and not before, or if this occurance was possibly just a fluke. Thanks for any thoughts!